Posted by: aaref joosub | 2010-04-26

Bleeding nose after taking medication

I have been experiencing a bleeding nose immediatly after taking medication.
1st after taking Panado medsip Ginger, then Medlemon, then Bisolvon Linctus with Sinu-flu.
Is the medication causing this?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagezENT Expert

Dear Aaref

Nosebleeds could be from a number of causes. This includes infections, indeed certain prescription medications, and underlying illnesses. (For instance bleeding tendencies, kidney conditions etc.) Digital trauma (nose picking), is also a common cause, but this is often because of allergies or general irritation.
According to the meds you were taking, it seems like you were treating an infection of the upper airway. Regarding the medication, the medlemon has a very high aspirin content (800 mg), which could contribute if you have other risk factors. Please see your GP to investigate for a cause.


The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.